Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Recent Comments

Print This Page

Health Headlines 5/19/09

  • Currently 4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 723 Traditional Diets
723 Traditional Diets Our ancestors survived without supermarkets, by growing and preparing their own food. Some of their traditional ways of cooking, that involve fermenting foods like sauerkraut or sourdough bread, are sliding into oblivion. Our guest, Sally Fallon, has been bucking the...
http://www.peoplespharmacy.com/archives/free_podcast/723_traditional_diets.php
Vitamin Lack Might Cause Toe Tingles
Vitamin Lack Might Cause Toe Tingles Q. My fingers and toes started tingling unpleasantly about three months ago. My internist recently did blood work and found no diabetes or other abnormalities.When the nurse asked me if I was still taking my usual medicines and vitamins, she...
http://www.peoplespharmacy.com/archives/herb_home_remedy_qa/vitamin_lack_might_cause_toe_tingles.php
Supplements Stopped Seasonal Sneezing
Supplements Stopped Seasonal Sneezing Q. Can vitamin D and turmeric in combination have an impact on allergy and asthma? I suffer from both allergies and asthma, and I am usually miserable in the spring.I started taking 2,000 IU of vitamin D daily several months...
http://www.peoplespharmacy.com/archives/herb_home_remedy_qa/supplements_stopped_seasonal_sneezing.php
Pain from Osteoporosis Drugs
Pain from Osteoporosis Drugs Q. I took Fosamax for osteoporosis and started waking up every night with hip and leg pain. One friend mentioned that she also developed bone pain while taking Fosamax while another complained of terrible backaches.I told my doctor and he...
http://www.peoplespharmacy.com/archives/pharmacy_qa/pain_from_osteoporosis_drugs.php
Industry Influence Undermines Medical care
Industry Influence Undermines Medical care “You scratch my back; I’ll scratch yours.” Human beings have operated on this principle even before the dawn of civilization.This practice can work for mutual benefit, but it also causes problems. When people in power make decisions based on favors,...
http://www.peoplespharmacy.com/archives/editorial/industry_influence_undermines_medical_care.php
Did Simvastatin or Detrol Trigger Heat Stroke?
Did Simvastatin or Detrol Trigger Heat Stroke? Q. I have taken simvastatin for many years and over the last year or so I have developed extreme intolerance to heat. My face gets flushed beet red, to the dismay of my companions who wonder if they should treat...
http://www.peoplespharmacy.com/archives/pharmacy_qa/did_simvastatin_or_detrol_trigger_heat_stroke.php
Laxative Licks Severe Acne Problem
Laxative Licks Severe Acne Problem Q. My son has suffered from horrible acne for two years, even after seeing two different dermatologists. We’ve tried everything, from prescriptions and Proactiv to laser treatments. There’s nothing left to try except Accutane, but we worry about side effects.After...
http://www.peoplespharmacy.com/archives/pharmacy_qa/laxative_licks_severe_acne_problem.php
Extended Interview with Sally Fallon
Listen to an extended interview with Sally Fallon. Fallon appeared on our 5/16 program, 723 Traditional Diets....
http://www.peoplespharmacy.com/archives/audio_files/extended_interview_with_sally_fallon.php
  • Currently 4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

1 Comment

| Leave a comment

I've been taking simvastatin for about 1 1/2 years. No problems till now. Every 3 mos. on a refill I get a new and different looking pill. Since the end of May with another pill I've experienced severe constipation and gerd. I do have IBS but it's been in control. My question is-- since some generics are not the real deal, are there such vast differences in the generics that my problems could be from this yet different looking pill?

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.